# SDR IPXA2018030127010

- Difficulty date: February 7, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: ARB71988
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 UPPER PYLON EWIS BULKHEAD WEB CRACKED FWD OF UPPER SPAR.  ACCOMPLISHED A PERMANENT REPAIR IAW EA 011-5720-01-A7114, REV IR, AND EO MD11-5720-67613-A.
